# SDR SWIA202264218

- Difficulty date: January 20, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 20,460 hours, 11,133 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR.85 BETWEEN STR.28R-29R HAS CORROSION.     (C-CHECK RO 2/11/2022)    REMOVED AND REPLACED SHEAR CLIP AT FR 85 BETWEEN STR 28R-29R REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04, 51-23-05, AND 51-23-06. APPLIED CORROSION INHIBITING COMPOUND REF CPM 51-25-00-910-001-A.
